# SDR 2022FA0000076

- Difficulty date: February 4, 2022
- Submitted: February 4, 2022
- Operation: General aviation
- Aircraft: N4546T
- Make and model: Tecnam P2010
- Aircraft serial: 078US
- Aircraft time: 433 hours
- Engine: Lyc IO390A3B6
- System (JASC): 7800 · Engine Exhaust System
- Part: Muffler
- Part number: 21063200401
- Condition: Cracked
- Location: Zone 400
- Part time: 433 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OWNER REPORTED HIGH CARBON MONOXIDE INDICATED ON HIS COCKPIT MOUNTED CO DETECTOR.  WE REMOVED THE MUFFLER SHROUD AND FOUND THE 6 TACK WELDS USED TO ATTACH THE MUFFLER SHROUD SUPPORT RING HAD FAILED/BROKEN.  THIS WELD BREAKAGE CREATED A HOLE IN THE MUFFLER.  WE FOUND EXHAUST SOOT IN THE CABIN AIR DUCTING!
